# SDR USAA050317

- Difficulty date: February 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Delaminated
- Location: Rudder
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXT COMPOSITE SURF DELAMINATED .5 INCH LONG BY .0625 INCH WIDE SINGLE LAYER DAMAGE, RUDDER LEFT SIDE 66 INCHES FROM BOTTOM, 14 INCHES FROM T/E.  REMOVED DAMAGED MATERIAL, INSTALLED REPAIR PLYS, SEALED AND REFINISHED PER SRM 51-70-17, EA 79999.  (M)
